Vol. 5 No. 2 (2022): Journal of Mathematics Education and Science

					View Vol. 5 No. 2 (2022): Journal of Mathematics Education and Science

Journal of Mathematics Education and Science (JaMES) is a mathematical journal published biannually (April & October) by the Department of Mathematics Education, Faculty of Teacher Training and Education, Universitas Nahdlatul Ulama Sunan Giri. Journal includes research papers, literature studies, analysis, and problem-solving in Mathematics Education or Mathematical Sciences (Algebra, Analysis, Statistics, Computing, and Applied). It cordially invites contributions from the researcher, lecturer, and teacher of related disciplines. The language used in this journal is Indonesian and English.

Published: 2022-05-07